# SDR FDEA201001150192

- Difficulty date: January 15, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 42,631 hours, 27,705 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196017
- Condition: Corroded
- Location: Bs 950-950a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK BS 950, 10" - 950A LBL 24 OB UPPER FLANGE HAS CORROSION AT FASTENERS. REMOVED CORROSION AND FOUND OUT OF LIMITS. REMOVED SEAT TRACK SECTION.   FABRICATED NEW SEAT TRACK SECTION AND SPLICE ANGLES AND ONE PLATE. INSTALLED IAW SRM 51-10-6, 53-10-5, 51-10-2 AND 51-30-2.
